MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jnrp.jnrp_315_18

Медицинская библиотека · Journal of neurosciences in rural practice · 2019

A Treatable Encephalopathy in a Peritoneal Dialysis Patient - Cefepime-Induced Encephalopathy.

Khoo Ching Soong, Tee Tze Yuan, Tan Hui Jan, Ali Raymond Azman

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a patient with end-stage renal disease on peritoneal dialysis, who developed encephalopathy after receiving a few doses of cefepime. He recovered clinically and electroencephalographically after having discontinued the culprit agent and undergone hemodialysis. This case highlights the importance of promptly recognizing this reversible encephalopathy, which can lead to the avoidance of unnecessary workup, reduce the length of hospital stay, and thereby improve the patients' outcome.

Для цитирования: Khoo Ching Soong, Tee Tze Yuan, Tan Hui Jan, Ali Raymond Azman. A Treatable Encephalopathy in a Peritoneal Dialysis Patient - Cefepime-Induced Encephalopathy.. Journal of neurosciences in rural practice. 2019. DOI: 10.4103/jnrp.jnrp_315_18.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.